Skip to Main content Skip to Navigation
Journal articles

Bezoutiants, Euclidean division, and orthogonal polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622689
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:16:58 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622689, version 1

Collections

Citation

Alain Lascoux, P. Pragacz. Bezoutiants, Euclidean division, and orthogonal polynomials. Annals of Combinatorics, Springer Verlag, 2005, 9 (3), pp.301-319. ⟨hal-00622689⟩

Share

Metrics

Record views

188